MathSciNet Relay Station
MathSciNet bibliographic data
MR102581 (21 #1371) 26.00
Sternberg, Shlomo Local $C\sp{n}$ transformations of the real line. Duke Math. J. 24 1957 97–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement